Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local cross sections in locally compact groups


Author: Paul S. Mostert
Journal: Proc. Amer. Math. Soc. 4 (1953), 645-649
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056614-5
MathSciNet review: 0056614
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, Princeton University Press, 1946.
  • [2] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [3] A. M. Gleason, Groups without small subgroups, Ann. of Math. vol. 56 (1952) pp. 193-212. MR 0049203 (14:135c)
  • [4] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942. MR 0007093 (4:84f)
  • [5] D. Montgomery and L. Zippin, Small subgroups of finite dimensional groups, Ann. of Math. vol. 56 (1952) pp. 213-241. MR 0049204 (14:135d)
  • [6] L. Pontrjagin, Topological groups, Princeton University Press, 1946.
  • [7] N. Steenrod, Theory of fibre bundles, Princeton University Press, 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056614-5
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society